69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

still getting period symptoms but no periods

4 REPLIES 4
Peartree
Member

Re: still getting period symptoms but no periods

Well after 4 months after my last Zoladex jab, the last 2 months, no period like pain and no period. My last tests a month ago suggested levels are all well down. I still feel really crap though that was until I went for the first run in about 6 months, it was instant feeling better! Don't know why running works but riding doesn't but there you go. Still hoping period resurfaces soon (can't believe I actually mean that: it was the best thing about zoladex!)
Helm
Member

Re: still getting period symptoms but no periods

I had period pains with no bleed earlier this year and then a couple of months ago had a full period (even though I had been told I was menopausal) - I had it checked out and all was okay. What happens sometimes is that periods stop during cancer treatment (for me the chemo stopped them) but if you weren't menopausal at the time then they can come back later. 

Peartree
Member

Re: still getting period symptoms but no periods

Hi, yes, I've been getting this but worsening after 2+yrs on zoladex/tamoxifen. I've been in the ER due to pain recently) but I had this for years as 'normal' prt of my cycle. Nothing is stopping the pain and I'm concerned of course and referred for checkups. I have cervical stenosis so if there was any bleeding I don't see how it could escape. I still think for me this is my cycle: it may be more sinister but I feel it's my body kick starting and doesn't mean treatments not working. I'd try not worry and keep a track of symptoms for future records. I'm referred for an ultrasound so will post on what the outcome is if it's of use to anyone going through similar things. X
Janet_BCC
Member

Re: still getting period symptoms but no periods

Hi angiepops

 

It might help to talk this over with one of our Helpline staff when it re-opens on Tuesday.  The normal opening hours are 9-5 on weekdays and 10-2 on Saturdays.  The number is 0808 800 6000

 

Very best wishes

 

Janet

BCC Moderator

angiepops
Member

still getting period symptoms but no periods

hi ladies,

im on tamoxifen after mx, chemo & rads. Ive noticed over the last couple of months that i'm getting backache, tiredness, aches etc like i used to have when a period was due. i forget until ive fell to sleep a few times and then reaalise its like 'the time of the month' and  it goes off after about 4 days. no periods since chemo, is anyone else getting these monthly symptoms? im 50, have mirena coil as well.

thanks, angie xx